Über eine Differentialgleichung des Fuchsschen Typus

G.N. Watson

Mathematische Annalen (1938)

  • Volume: 115, page 237-248
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Watson, G.N.. "Über eine Differentialgleichung des Fuchsschen Typus." Mathematische Annalen 115 (1938): 237-248. <http://eudml.org/doc/159963>.

author = {Watson, G.N.},
journal = {Mathematische Annalen},
keywords = {Differential equations, general theory},
pages = {237-248},
title = {Über eine Differentialgleichung des Fuchsschen Typus},
url = {http://eudml.org/doc/159963},
volume = {115},
year = {1938},

AU - Watson, G.N.
TI - Über eine Differentialgleichung des Fuchsschen Typus
JO - Mathematische Annalen
PY - 1938
VL - 115
SP - 237
EP - 248
KW - Differential equations, general theory
UR - http://eudml.org/doc/159963
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.